Class numbers and periodic smooth maps

Sylvain Cappell, Julius L. Shaneson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)167-185
Number of pages19
JournalCommentarii Mathematici Helvetici
Volume58
Issue number1
DOIs
StatePublished - Dec 1983

Fingerprint

Class number

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Class numbers and periodic smooth maps. / Cappell, Sylvain; Shaneson, Julius L.

In: Commentarii Mathematici Helvetici, Vol. 58, No. 1, 12.1983, p. 167-185.

Research output: Contribution to journalArticle

Cappell, Sylvain ; Shaneson, Julius L. / Class numbers and periodic smooth maps. In: Commentarii Mathematici Helvetici. 1983 ; Vol. 58, No. 1. pp. 167-185.
@article{297855b0d11e463e930c2a4be05cfd84,
title = "Class numbers and periodic smooth maps",
author = "Sylvain Cappell and Shaneson, {Julius L.}",
year = "1983",
month = "12",
doi = "10.1007/BF02564632",
language = "English (US)",
volume = "58",
pages = "167--185",
journal = "Commentarii Mathematici Helvetici",
issn = "0010-2571",
publisher = "European Mathematical Society Publishing House",
number = "1",

}

TY - JOUR

T1 - Class numbers and periodic smooth maps

AU - Cappell, Sylvain

AU - Shaneson, Julius L.

PY - 1983/12

Y1 - 1983/12

UR - http://www.scopus.com/inward/record.url?scp=51649169191&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51649169191&partnerID=8YFLogxK

U2 - 10.1007/BF02564632

DO - 10.1007/BF02564632

M3 - Article

VL - 58

SP - 167

EP - 185

JO - Commentarii Mathematici Helvetici

JF - Commentarii Mathematici Helvetici

SN - 0010-2571

IS - 1

ER -